# SDR AALA202508294401

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 20,950 hours, 5,749 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO MIA DUE TO THE FLIGHT CREW REPORTING A FLIGHT CONTROL FLAPS LOCKED -ALIGNMENT FAULT DISPLAYED. THE FLIGHT CREW PERFORMED ECAM ACTIONS CHECK LISTS AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED RESET OF THE WING TIP BRAKE OF THE FLAP SYSTEM AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 27-50-00-869-006-A WITH,  NO FAULTS NOTED.
